Pleeb

How'd you find Tulpa.info?

Recommended Posts

And bump genitalia we shall, as soon as I get my weekly STI checkup that is. Last time I went to the doctor, I was 75% clean and I plan to stay that way honey.


I can time travel! 24 hours ago, I was in yesterday~

(If anyone knows the reference, you will receive a payment in either bonds, cookies or whatever is in my pocket at the time)

Share this post


Link to post
Share on other sites

Meditation really can help with focus, just try and do it in a place were you have some alone time and nothing to distract you, it could help. Otherwise I'd get your dose lowered after talking with your doctor about it, I've heard that makes most cases better.


I can time travel! 24 hours ago, I was in yesterday~

(If anyone knows the reference, you will receive a payment in either bonds, cookies or whatever is in my pocket at the time)

Share this post


Link to post
Share on other sites

I also have a family of four, would it be that hard to find somewhere you could be alone for forty five minutes?


I can time travel! 24 hours ago, I was in yesterday~

(If anyone knows the reference, you will receive a payment in either bonds, cookies or whatever is in my pocket at the time)

Share this post


Link to post
Share on other sites

Well, I don't know the circumstance, guess I'm useless really. XD Just try lowering your dose, wouldn't quit them unless it's necessary.


I can time travel! 24 hours ago, I was in yesterday~

(If anyone knows the reference, you will receive a payment in either bonds, cookies or whatever is in my pocket at the time)

Share this post


Link to post
Share on other sites

The pills can have a lot of symptoms including mood swings but it's best to talk to the professionals. The only thing that lowering the dose could do is lessen the effects the pills put on you, the good or the bad ones.


I can time travel! 24 hours ago, I was in yesterday~

(If anyone knows the reference, you will receive a payment in either bonds, cookies or whatever is in my pocket at the time)

Share this post


Link to post
Share on other sites

So they didn't diagnose you with anything like borderline disorder or bipolar? Probably the medication doing all the side effects then, you must be getting some of the worst ones.


I can time travel! 24 hours ago, I was in yesterday~

(If anyone knows the reference, you will receive a payment in either bonds, cookies or whatever is in my pocket at the time)

Share this post


Link to post
Share on other sites

I think that's a fairly common reaction to them, my brother did the same thing around that age. He was convinced that they were all just liars who didn't understand him.

 

You've seen a psychologist too right? You'd need to see both for better results.


I can time travel! 24 hours ago, I was in yesterday~

(If anyone knows the reference, you will receive a payment in either bonds, cookies or whatever is in my pocket at the time)

Share this post


Link to post
Share on other sites
Guest Albatross_

THE SIDE EFFECT IS THAT I GET PSYCHOSIS VERY EASELY.

 

i don understanley

 

It literally makes me go crazy.

 

how is this undesirable

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Recently Browsing   0 members

    No registered users viewing this page.